# SDR FDEA202510011867

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N261FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67532
- Aircraft time: 2,616 hours, 1,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIAN CARGO AT APPROX. STA 285 TO 412 & RBL33 TO RBL11, FLOORBOAD 222AFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED FLOORPANEL 222AFF MPN# 141T5856-107 RBL 11- RBL 33 STA 285-412 IN REF TO   BOEING DWG 141T5856-107. SEE JPF FOR ALL WORKSTEPS ACOMPLISHED. INSTALLATION OF   FLOORPANEL 222AFF WILL BE ACCOMPLISHED ON WO# 91061 NR# 147. THIS IS A MAJOR REPAIR.
